# SDR 2008UALA01566

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,431 hours, 12,347 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 LOOP A FIRE DETECTOR.  HUNG NEW LOOP, NO HELP.  SUSPECT FDU BENCH PLUG, SHAKING FDU CLEARS FAULT.  FOUND WIRING SHORT IN FAN LOOP HARNESS.
